MathSciNet Relay Station
MathSciNet bibliographic data
MR1013987 47B35 (32A99 46E20 47B10)
Zhu, Ke He Hilbert-Schmidt Hankel operators on the Bergman space. Proc. Amer. Math. Soc. 109 (1990), no. 3, 721–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement